Professor John Cremona
Emeritus Professor of Mathematics
Email: J dot E dot Cremona at warwick dot ac dot uk
Number theory: elliptic curves, modular forms, computational number theory
Recent publications: ( full list )
Bhargava, M., Cremona, J.E., Fisher, T.A.: The proportion of genus one curves over Q defined by a binary quartic that everywhere locally have a point. International Journal of Number Theory (to appear).
Cremona, J.E. and Pacetti, A.: On Elliptic Curves of prime power conductor over imaginary quadratic fields with class number one, Proc. London Math. Soc. Vol.118 no.5 (2019), 1245-1276.
A. Argáez García and J.E.Cremona: Black Box Galois Representations. Journal of Algebra 512 (2018), 526--565. DOI
Cremona, J.E.: The L-functions and modular forms database project Foundations of Computational Mathematics, 16(6), pp.1541-1553, 2016. DOI
Bhargava, M., Cremona, J.E. and Fisher, T.A.:The proportion of plane cubic curves over Q that everywhere locally have a point. International Journal of Number Theory. DOI: 10.1142/S1793042116500664
Bhargava, M., Cremona, J.E., Fisher, T.A., Jones, N. and Keating, J:What is the probability that a random integral quadratic form in $n$ variables has an integral zero?. IMRN (online September 2015). DOI:10.1093/imrn/rnv251